How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28219
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My friend keeps getting urinary tract infections. Why would

This answer was rated:

My friend keeps getting urinary tract infections. Why would that be? Can you recommend any herbal remedies

Also I am a couple of days late on period. The start date of my last period was 24th of feb. The last time I had sex was the first 2 weeks in feb. I finished a course of neomycin antibotics a week ago. I was wondering if that could be what is causing the delay

mysticdoc :

Hello,

mysticdoc :

Thanks for your question.

mysticdoc :

Frequent urinary tract infection is common in women.

mysticdoc :

This is due to the shorter and straight urinary tract.

mysticdoc :

Sexual activities increase the risk of UTIs.

mysticdoc :

Another possibility can be kidney stones, bladder problem like stress or urge incontinence, bladder sphincter problem etc.

mysticdoc :

These problems can be checked by a urologist.

mysticdoc :

Naturally, cranberry juice or capsules may provide protction against UTIs besides plenty of fluid intake.

Customer:

I sent the question to someone else

Customer:

no worries though

mysticdoc :

However, we recoomedn short courses of antibiotic like Bactrim ( cotrimoxazole) or nitrofurantoin for 3 days when symptoms appear.

Customer:

ok re:late period

mysticdoc :

However, we recommend short courses of antibiotic like Bactrim ( cotrimoxazole) or nitrofurantoin for 3 days when symptoms appear.

Customer:

Also I am a couple of days late on period. The start date of my last period was 24th of feb. The last time I had sex was the first 2 weeks in feb. I finished a course of neomycin antibotics a week ago. I was wondering if that could be what is causing the delay

mysticdoc :

Ye neomycin can cause this.

mysticdoc :

THis is likely antibiotic related --common occurrence.

Customer:

ok thanks

Dr Basu and 4 other Health Specialists are ready to help you